加入收藏
联系我们
网站搜索
 
  陈兰荪主页学术交流

“生物数学学报”国际版"IJB"

作者:未知

International Journal of Biomathematics

 

生物数学学报国际版

 

由中国数学会生物数学学会理事长、中国科学院数学与系统科学研究院陈兰荪研究员主编,鞍山师范学院主办,新加坡世界科学出版社出版的

International Journal of Biomathematics

生物数学学报国际版,简称IJB

20083月创刊,面向世界发行。创刊两年来共发表论文93篇,已经全部被SCI检索,本刊已成为SCI收录期刊。

本期刊的主要目的是加强国际间生物数学的学术交流,促进生物数学学科的发展,主要刊登数学生态学、传染病动力学、生物统计学和生物信息学方面具有独创性的优秀学术论文。

投稿须知

1)本刊只发表原创论文,并禁止一稿两投。

2)来稿请用英文书写,并网上投稿,具体格式及要求请登陆新加坡世界科学出版社的网站:

http://www.worldscinet.com/ijb/ijb.shtml

同时向编辑部提供五位同领域的专家为审稿人(注明email地址、职称)。

3)稿件一律不退。一旦论文被采纳,论文以Latexword文档的形式提供给出版社,同时提供文章的图形、图表等源文件。

4)本刊不收审稿费和版面费。

征订须知

International Journal of Biomathematics每年在国内仅发行100套,出版社给我们的优惠价格为每套500/年(包括邮寄费等),100套以外,按照国际销售价格销售,国际销售价格每套$280/年(不包括邮寄费 )。欢迎大家订阅本刊,可以通过编辑部订阅,也可以通过天津联合征订服务部订阅

通过编辑部订阅的,请将征订单用E-mail发回编辑部,期刊征订费可以通过邮局汇款到编辑部,也可以直接转账到世界科学出版社上海分公司账户,并由世界科学出版社上海分公司开中国国内发票,转账前请先与编辑部联系并且转账时务必注明:某某单位IJB征订。通过天津联合征订服务部订阅的,由他们开发票。联系方式如下:

1)编辑部:

  编:114007

  址:辽宁鞍山师范学院数学系IJB编辑部

联系人:张玉娟

  话: 0412-519070013104221660

E-mail:  jbiomath@126.com

2)世界科学出版社上海分公司账户地址:

  名:八方企业咨询(上海)有限公司
开户行:中国银行上海市北外滩支行
  号:044023-8570-11186508091001

3)天津联合征订服务部

址:300385天津市大寺泉集北里别墅17 联合征订服务

话: 022-23962479022-23973378

真: 022-23973378

址:www.lhzd.com

E-mailwms@lhzd.com   lhzd@public.tpt.tj.cn   

 名:生物数学学报(国际版IJB,英文)

号: 4946

    

 

International  Journal  of

Biomathematics (IJB)

 

ISSN 1793-5245

 

www.worldscinet.com/ijb

 

Editor-in-Chief

Lansun Chen 

(Academia Sinica, Anshan Normal University, China)

Co-Editor-in-Chief

K Sigmund (University of Vienna, Austria)

Aims & Scope

The goal of this journal is to present the latest achievements in biomathematics, facilitate international academic exchanges  and promote the development of biomathematics. Its research fields include mathematical ecology, infectious disease dynamical system, biostatistics and bioinformatics.

Only original papers will be considered. Submission of a manuscript indicates a tacit understanding that the paper is not actively under consideration for publication with other journals. As submission and reviewing processes are handled electronically whenever possible, the journal promises rapid publication of articles.

Submission

Manuscripts are accepted for review with the understanding that the same paper has not been published and is not being considered for publication by other journals. All submissions to IJB are handled electronically. Manuscripts must be submitted online via Editorial Manager (EM), a fully web-based submission, peer-review, and tracking system. Upon submission authors should specify to which section the paper belongs. Detailed instructions for preparation of manuscripts are availablehttp://www.worldscinet.com/ijb/mkt/guidelines.shtml

Types of Articles

IJB accepts research papers as well as extended survey articles that provide a thorough presentation of recent results in the field. There is no a priori limitation on the length of submitted manuscripts, and even long papers may be published.

Abstracting/Indexing

·         Science Citation Index Expanded (also known as SciSearch®)

·         Journal Citation Reports/Science Edition

 

·         Biological Abstracts

 

·         BIOSIS Previews

 

 

 

Volume 3, Issue 1 (March 2010)

 

ON EXPLORING EFFECTS OF MOLECULAR NOISE IN A SIMPLE VIRAL INFECTION MODEL

ZHI XIE and DON KULASIRI  P1-19

HOPF BIFURCATION AND STABILITY ANALYSIS FOR A STAGE-STRUCTURED SYSTEM

JUNLI LIU and TAILEI ZHANG  P21-41

HIV/AIDS MODEL ASSESSING THE EFFECTS OF GENDER-INEQUALITY AFFECTING WOMEN IN AFRICAN HETEROSEXUAL SETTINGS

ZINDOGA MUKANDAVIRE, NOBLE J. MALUNGUZA, CHRISTINAH CHIYAKA, GODFREY MUSUKA and JEAN M. TCHUENCHE  P43-67

ORDINATION ANALYSIS OF TAXUS CHINENSIS VAR. MAIREI FORESTS BASED ON ARTIFICIAL NEURAL NETWORK THEORY

JIN-TUN ZHANG and WENMING RU  P69-78


JET-RICCI GEOMETRY OF TIME-DEPENDENT HUMAN BIOMECHANICS

TIJANA T. IVANCEVIC  P79-91


A STUDY ON THE MATHEMATICAL MODEL FOR THE POPULATION AGE REPLACEMENT OF PINUS KORAIENSIS IN NATURAL FOREST

XIAOJING WANG and GUOHUA SONG  P93-104

 

DYNAMICS OF THE DELAY HEMATOLOGICAL CELL MODEL

SUQI MA, XIAOHUI WANG, JINZHI LEI and ZHAOSHENG FENG  P105-125

TWO PATCHES IMPULSIVE DIFFUSION PERIODIC SINGLE-SPECIES LOGISTIC MODEL

ZIJIAN LIU, ZHIDONG TENG and LONG ZHANG  P127-141

 

Volume 3, Issue 2 (June 2010)

ON DYNAMICS OF ℓ-VOLTERRA QUADRATIC STOCHASTIC OPERATORS

U. A. ROZIKOV and A. ZADA  P143-159

EXISTENCE OF GLOBAL SOLUTIONS FOR A PREY–PREDATOR MODEL WITH CROSS-DIFFUSION

SHENGHU XU and WEIDONG LV  P161-172

STATISTICAL MEASURES AS MEASURES OF DIVERSITY

OM PARKASH and A. K. THUKRAL  P173-185

 

A SINGLE SPECIES POPULATION IN A POLLUTED ENVIRONMENT

A. K. PAL and G. P. SAMANTA  P187-204

GLOBAL ANALYSIS OF A HARVESTED PREDATOR–PREY MODEL INCORPORATING A CONSTANT PREY REFUGE

LIUJUAN CHEN and FENGDE CHEN  P205-223

DIFFUSIVE INSTABILITY AND TRAVELING WAVES IN A MANGROVE ECOSYSTEM FOOD-CHAIN MODEL WITH DELAYED DETRITUS RECYCLING

B. MUKHOPADHYAY, ASHOKE BERA and R. BHATTACHARYYA  P225-241

STABILITY ANALYSIS OF A RATIO-DEPENDENT CHEMOSTAT MODEL WITH TIME DELAY AND VARIABLE YIELD

ZHE LI and RUI XU  P243-253

PERISTALTIC FLOW OF A COMPRESSIBLE NON-NEWTONIAN MAXWELLIAN FLUID THROUGH POROUS MEDIUM IN A TUBE

ISLAM M. ELDESOKY and A. A. MOUSA  P255-275

 

 

 

 

 



来源:
阅读:8319
日期:2004-12-6
录入:Xiao Yanni

评论 】 【 推荐 】 【 打印 】 【 字体:
上一篇:
下一篇:第四届国际生物数学大会纪要
  >> 相关新闻      
  >> 本文评论
发表评论


点评: 字数
姓名: (限会员登陆后发表评论)

  • 尊重网上道德,遵守中华人民共和国的各项有关法律法规
  • 承担一切因您的行为而直接或间接导致的民事或刑事法律责任
  • 本站管理人员有权保留或删除其管辖留言中的任意内容
  • 本站有权在网站内转载或引用您的评论
  • 参与本评论即表明您已经阅读并接受上述条款
欢迎光临陈兰荪的个人主页
Copyright © 风铃草 Powered by DvNews 3.1